On the uniqueness of the solution and the weak solvability of an analogue of the Tricomi problem for a multidimensional equation
Differencialʹnye uravneniâ, Tome 31 (1995) no. 1, pp. 94-98
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1995_31_1_a12,
author = {M. Meredov},
title = {On the uniqueness of the solution and the weak solvability of an analogue of the {Tricomi} problem for a multidimensional equation},
journal = {Differencialʹnye uravneni\^a},
pages = {94--98},
year = {1995},
volume = {31},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1995_31_1_a12/}
}
TY - JOUR AU - M. Meredov TI - On the uniqueness of the solution and the weak solvability of an analogue of the Tricomi problem for a multidimensional equation JO - Differencialʹnye uravneniâ PY - 1995 SP - 94 EP - 98 VL - 31 IS - 1 UR - http://geodesic.mathdoc.fr/item/DE_1995_31_1_a12/ LA - ru ID - DE_1995_31_1_a12 ER -
%0 Journal Article %A M. Meredov %T On the uniqueness of the solution and the weak solvability of an analogue of the Tricomi problem for a multidimensional equation %J Differencialʹnye uravneniâ %D 1995 %P 94-98 %V 31 %N 1 %U http://geodesic.mathdoc.fr/item/DE_1995_31_1_a12/ %G ru %F DE_1995_31_1_a12
M. Meredov. On the uniqueness of the solution and the weak solvability of an analogue of the Tricomi problem for a multidimensional equation. Differencialʹnye uravneniâ, Tome 31 (1995) no. 1, pp. 94-98. http://geodesic.mathdoc.fr/item/DE_1995_31_1_a12/